Tramadol - warning - this is a terrible addictive drug
I took three 50 mg per day for my back pain as I am unable to take anti inflamatories. I thought they were excellent as they seemed to give me more energy and make me feel elated as well as ease the pain. I was on them for two months before realising how addictive they were, and must admit I was tempted to up the dose just to get that elated feeling (as it had begun to wear off). Then one day when I was due to see the specialist about my back, I decided not to take any so that I would be able to describe the pain more acurately. I had the most terrible day of terrible fatigue and aching all over like I had the flu and had a panic attack whilst driving. I did not realise these were withdrawal symptoms from tramadol at the time. Not until I took a pill when I got home and the symptoms gradually disappeared.
Once I knew I was hooked I would panic if I couldn't immediately locate my pills and become paranoid that my husband had hidden them. I turned the place upside down looking for them and was at screaming point by the time I found them. That was when I knew I had to get off these evil pills. It took 3 months to wean myself off them. I am still shocked at how relaxed doctors are about dishing these things out. I have come off oxazepam, tramadol and given up smoking. Nothing came even close to coming off tramadol.F Report g Share